Síndrome de infusión de propofol y COVID-19. Reporte de caso.

Saved in:
Bibliographic Details
Title: Síndrome de infusión de propofol y COVID-19. Reporte de caso.
Alternate Title: Propofol and COVID-19 infusion syndrome. Case report.
Authors: de los Monteros-Estrada, Isis Espinoza1 draespinoza@puntamitahospital.com, Becerra-Martínez, Daniel Iván2, Guzmán-García, Ángel Mauricio3, Verea-Martínez, Brenda4, Carrillo-Esper, Raúl5, Aguila, Daniel Franco-del6
Source: Revista Mexicana de Anestesiología. ene-mar2023, Vol. 46 Issue 1, p61-66. 6p.
Abstract (English): The severe form of SARS-CoV-2 pneumonia (COVID-19) occurs in most cases with acute respiratory distress syndrome (ARDS), requiring the use of sedation during mechanical ventilation, with propofol being the most widely used for its pharmacokinetics and pharmacodynamics. Propofol is a widely used anesthetic in intensive care units (ICU). Its use can cause an infrequent but extremely serious adverse effect, known as propofol infusion syndrome (PRIS), which is closely associated with the speed of infusion coupled with risk factors specific to the patient, the clinical features of PRIS are hemodynamic instability, lactic acidosis and with progression to multi-organ dysfunction. We present a case of SIP in a patient with acute respiratory distress syndrome (ARDS) secondary to SARS-CoV-2 who develops this complication associated with sedation, discusses clinical pathophysiology and considerations that should be taken into account when using it in continuous infusion. [ABSTRACT FROM AUTHOR]
Abstract (Spanish): La forma grave de neumonía por SARS-CoV-2 (COVID-19) cursa en la mayoría de los casos con un síndrome de dificultad respiratoria aguda (SDRA). Es necesario emplear sedación durante su ventilación mecánica, el propofol es el que más de utiliza por su farmacocinética y farmacodinamia. El propofol es un anestésico que se usa ampliamente en las unidades de cuidados intensivos. Su empleo puede provocar un efecto adverso poco frecuente, pero en extremo grave, conocido como síndrome por infusión de propofol (SIP), el cual se encuentra estrechamente asociado a la velocidad de infusión aunado a factores de riesgos propios del paciente. Se caracteriza principalmente por inestabilidad hemodinámica, acidosis láctica y por progresión a disfunción multiorgánica. Se presenta un caso de SIP en paciente con síndrome de dificultad respiratoria aguda (SDRA) secundario a SARS-CoV-2 que desarrolla esta complicación asociada a la sedación. Se discute fisiopatológica clínica y consideraciones que deberán tomarse en cuenta al momento de su utilización en infusión continua. [ABSTRACT FROM AUTHOR]
Copyright of Revista Mexicana de Anestesiología is the property of Colegio Mexicano de Anestesiologia and its content may not be copied or emailed to multiple sites without the copyright holder's express written permission. Additionally, content may not be used with any artificial intelligence tools or machine learning technologies. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract. (Copyright applies to all Abstracts.)
Database: MedicLatina
FullText Links:
  – Type: pdflink
Text:
  Availability: 0
Header DbId: lth
DbLabel: MedicLatina
An: 160818808
AccessLevel: 6
PubType: Academic Journal
PubTypeId: academicJournal
PreciseRelevancyScore: 0
IllustrationInfo
Items – Name: Title
  Label: Title
  Group: Ti
  Data: Síndrome de infusión de propofol y COVID-19. Reporte de caso.
– Name: TitleAlt
  Label: Alternate Title
  Group: TiAlt
  Data: Propofol and COVID-19 infusion syndrome. Case report.
– Name: Author
  Label: Authors
  Group: Au
  Data: <searchLink fieldCode="AR" term="%22de+los+Monteros-Estrada%2C+Isis+Espinoza%22">de los Monteros-Estrada, Isis Espinoza</searchLink><relatesTo>1</relatesTo><i> draespinoza@puntamitahospital.com</i><br /><searchLink fieldCode="AR" term="%22Becerra-Martínez%2C+Daniel+Iván%22">Becerra-Martínez, Daniel Iván</searchLink><relatesTo>2</relatesTo><br /><searchLink fieldCode="AR" term="%22Guzmán-García%2C+Ángel+Mauricio%22">Guzmán-García, Ángel Mauricio</searchLink><relatesTo>3</relatesTo><br /><searchLink fieldCode="AR" term="%22Verea-Martínez%2C+Brenda%22">Verea-Martínez, Brenda</searchLink><relatesTo>4</relatesTo><br /><searchLink fieldCode="AR" term="%22Carrillo-Esper%2C+Raúl%22">Carrillo-Esper, Raúl</searchLink><relatesTo>5</relatesTo><br /><searchLink fieldCode="AR" term="%22Aguila%2C+Daniel+Franco-del%22">Aguila, Daniel Franco-del</searchLink><relatesTo>6</relatesTo>
– Name: TitleSource
  Label: Source
  Group: Src
  Data: <searchLink fieldCode="JN" term="%22Revista+Mexicana+de+Anestesiología%22">Revista Mexicana de Anestesiología</searchLink>. ene-mar2023, Vol. 46 Issue 1, p61-66. 6p.
– Name: Abstract
  Label: Abstract (English)
  Group: Ab
  Data: The severe form of SARS-CoV-2 pneumonia (COVID-19) occurs in most cases with acute respiratory distress syndrome (ARDS), requiring the use of sedation during mechanical ventilation, with propofol being the most widely used for its pharmacokinetics and pharmacodynamics. Propofol is a widely used anesthetic in intensive care units (ICU). Its use can cause an infrequent but extremely serious adverse effect, known as propofol infusion syndrome (PRIS), which is closely associated with the speed of infusion coupled with risk factors specific to the patient, the clinical features of PRIS are hemodynamic instability, lactic acidosis and with progression to multi-organ dysfunction. We present a case of SIP in a patient with acute respiratory distress syndrome (ARDS) secondary to SARS-CoV-2 who develops this complication associated with sedation, discusses clinical pathophysiology and considerations that should be taken into account when using it in continuous infusion. [ABSTRACT FROM AUTHOR]
– Name: Abstract
  Label: Abstract (Spanish)
  Group: Ab
  Data: La forma grave de neumonía por SARS-CoV-2 (COVID-19) cursa en la mayoría de los casos con un síndrome de dificultad respiratoria aguda (SDRA). Es necesario emplear sedación durante su ventilación mecánica, el propofol es el que más de utiliza por su farmacocinética y farmacodinamia. El propofol es un anestésico que se usa ampliamente en las unidades de cuidados intensivos. Su empleo puede provocar un efecto adverso poco frecuente, pero en extremo grave, conocido como síndrome por infusión de propofol (SIP), el cual se encuentra estrechamente asociado a la velocidad de infusión aunado a factores de riesgos propios del paciente. Se caracteriza principalmente por inestabilidad hemodinámica, acidosis láctica y por progresión a disfunción multiorgánica. Se presenta un caso de SIP en paciente con síndrome de dificultad respiratoria aguda (SDRA) secundario a SARS-CoV-2 que desarrolla esta complicación asociada a la sedación. Se discute fisiopatológica clínica y consideraciones que deberán tomarse en cuenta al momento de su utilización en infusión continua. [ABSTRACT FROM AUTHOR]
– Name: AbstractSuppliedCopyright
  Label:
  Group: Ab
  Data: <i>Copyright of Revista Mexicana de Anestesiología is the property of Colegio Mexicano de Anestesiologia and its content may not be copied or emailed to multiple sites without the copyright holder's express written permission. Additionally, content may not be used with any artificial intelligence tools or machine learning technologies. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract.</i> (Copyright applies to all Abstracts.)
PLink https://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=lth&AN=160818808
RecordInfo BibRecord:
  BibEntity:
    Identifiers:
      – Type: doi
        Value: 10.35366/108624
    Languages:
      – Code: spa
        Text: Spanish
    PhysicalDescription:
      Pagination:
        PageCount: 6
        StartPage: 61
    Titles:
      – TitleFull: Síndrome de infusión de propofol y COVID-19. Reporte de caso.
        Type: main
  BibRelationships:
    HasContributorRelationships:
      – PersonEntity:
          Name:
            NameFull: de los Monteros-Estrada, Isis Espinoza
      – PersonEntity:
          Name:
            NameFull: Becerra-Martínez, Daniel Iván
      – PersonEntity:
          Name:
            NameFull: Guzmán-García, Ángel Mauricio
      – PersonEntity:
          Name:
            NameFull: Verea-Martínez, Brenda
      – PersonEntity:
          Name:
            NameFull: Carrillo-Esper, Raúl
      – PersonEntity:
          Name:
            NameFull: Aguila, Daniel Franco-del
    IsPartOfRelationships:
      – BibEntity:
          Dates:
            – D: 01
              M: 01
              Text: ene-mar2023
              Type: published
              Y: 2023
          Identifiers:
            – Type: issn-print
              Value: 04847903
          Numbering:
            – Type: volume
              Value: 46
            – Type: issue
              Value: 1
          Titles:
            – TitleFull: Revista Mexicana de Anestesiología
              Type: main
ResultId 1